Authors: Simić, Slavko 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Extreme values and entire functions of finite order
Journal: Statistics and Probability Letters
Volume: 76
Issue: 7
First page: 703
Last page: 708
Issue Date: 1-Apr-2006
Rank: M23
ISSN: 0167-7152
DOI: 10.1016/j.spl.2005.10.008
Abstract: 
For an arbitrary entire function g of finite order and with non-negative Taylor coefficients, we shall prove that its restriction to the positive part of real axis belongs to de Haan's class Γ. It follows that the laws F1(x) = 1 - 1/g(x) and F2(x) = ∫-∞xdt/g( t )/C are in the domain of attraction of the double exponential law with explicitly given norming constants.
Keywords: Double exponential law | Entire functions of finite order | The class Γ
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

2
checked on Jul 22, 2024

Page view(s)

30
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.